# SDR CALA2017080802564

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737-7
- Aircraft serial: 29048
- Aircraft time: 57,956 hours, 22,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LT C/B PASS CABIN RT AFT B9 POPPED. T/S AND LOCATED BAD CHARGER AT M1672 ABOVE AFT GALLEY CIEL REPLACED POWER SUPPLY CHARGER REF AMM 33-51-06-960-806 OPS CHECK GOOD.
